# SDR CA091202013

- Difficulty date: December 2, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 4,778 hours
- Engine: Pwa PW305A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2317100017
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION HYDRAULIC FLUID WAS NOTED ON THE NOSE GEAR TIRE.  THE FLUID WAS COMING FROM THE NOSE GEAR ACTUATOR BODY VENT HOLES.  A REPLACEMENT ACTUATOR WAS ORDERED.  WHEN TRANSFERRING THE DOWN AND LOCKED SWITCH FROM THE LEAKING ACTUATOR TO THE REPLACEMENT METAL WAS FOUND IN THE SWITCH HOUSING.  THE LEAKING ACTUATOR WAS DISASSEMBLED IAW THE LEARJET 60 MAINTENANCE MANUAL AND MORE METAL WAS FOUND AS WELL AS WEAR ON THE SHAFT PLATING WHERE THE LOCKING BALLS ENGAGE.  THE ACTUATOR WAS BRAND NEW 57 LANDINGS AGO INSTALLED SOMETIME IN JULY OF 2008.  THIS AIRCRAFT HAS HAD SEVERAL INCIDENTS WITH NOSE GEAR ACTUATORS. (TC NR 20091202013)
